Naproxen Sodium 220 mg, Pain Reliever & Fever Reducer, 400 Caplets, Member's Mark


Naproxen Sodium 220 mg, Pain Reliever & Fever Reducer, 400 Caplets, Member's Mark

From: Member's Mark

Item Code: SAM-391250

Our Price: $18.19

Qty:
Home : Category A-Z : Pain Relief :

Description of Naproxen Sodium 220 mg, Pain Reliever & Fever Reducer, 400 Caplets, Member's Mark


Member's Mark Naproxen Sodium

  • Pain Reliever & Fever Reducer.
  • Strength to last 12 hours.
  • Compare to Aleve Caplets active ingredient.

Member's Mark naproxen sodium tablets temporarily relieve fever as well as minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, muscular aches, toothache, premenstrual and menstrual cramps.

Active Ingredient (in each caplet) ... Purpose:
Naproxen sodium 220 mg (naproxen 200 mg) (NSAID)* ... Pain reliever/fever reducer.
*Nonsteroidal anti-inflammatory drug

Inactive ingredients: FD&C blue no. 2, aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, talc, titianium dioxide.

Directions:
Do not take more than directed. The smallest effective dose should be used. Drink a full glass of water with each dose.

Adults and children 12 years and older: take 1 caplet every 8 to 12 hours while symptoms last. For the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8- to 12- hour period. Do not exceed 3 caplets in a 24-hour period.

Children under 12 years: ask a doctor.



Disclaimer: The statements made, or products sold through this website, have not been evaluated by the Food and Drug Administration. They are not intended to diagnose, treat, cure, or prevent any disease. Actual results may vary significantly and are dependent on individuals. You should always consult with your physician before starting any health products or any health-related programs.

Quick Buy:

NameSizePriceQty
VitaCart Quick Buy - Naproxen Sodium 220 mg, Pain Reliever & Fever Reducer, 400 Caplets, Member's Mark
Member's Mark
Naproxen Sodium 220 mg, Pain Reliever & Fever Reducer

400 Caplets

$18.19



May We Suggest...

Rapid Release Extra Strength Acetaminophen 500 mg, 400 Gelcaps, Member's MarkMember's Mark - Rapid Release Extra Strength Acetaminophen 500 mg - 400 Gelcaps
Our Price: $17.99
Acetaminophen PM, Extra Strength Nighttime Pain Reliever, 375 Gelcaps, Member's MarkMember's Mark - Acetaminophen PM, Extra Strength Nighttime Pain Reliever - 375 Gelcaps
Our Price: $18.46
Tylenol Extra Strength, Pain Reliever & Fever Reducer, 325 CapletsTylenol - Tylenol Extra Strength, Pain Reliever & Fever Reducer - 325 Caplets
Our Price: $25.89
Infants' Tylenol Acetaminophen Oral Suspension, Cherry Flavor, 60 ml x 2 BottlesTylenol - Infants' Tylenol Acetaminophen Oral Suspension, Cherry Flavor - 60 ml x 2 Bottles
Our Price: $17.49
Children's Tylenol Acetaminophen Oral Suspension, Grape Flavor, 120 ml x 2 BottlesTylenol - Children's Tylenol Acetaminophen Oral Suspension, Grape Flavor - 120 ml x 2 Bottles
Our Price: $12.59


You are Currently Viewing Naproxen Sodium 220 mg, Pain Reliever & Fever Reducer, 400 Caplets, Member's Mark

Look for Similar Products by Category:

Home : Category A-Z : Pain Relief :
Home : Shop By Brands : Member's Mark :


Medical Masks
IN STOCK!
Coupon
Nordic Naturals
Source Naturals
NOW Foods
Doctor's Best
Bluebonnet Nutrition
Natural Factors
Natrol
NutriCology
Twinlab
Country Life Vitamins
Carlson Laboratories
Garden of Life
Planetary Herbals
Dr. Christopher's
Dr. Mercola
Barlean's Organic
More Brands
Brain Support
Eyes Care
Heart Health
Immune Support
Joint Care
Children's Care
Pet Care
More Categories
Amino Acids
Vitamins
Minerals
Herbs
Omega 3 6 9
Fibers
Enzymes
Probiotics
Coenzyme Q10
Green Foods
Teas
More Supplements
Skin Care
Hair Care
Bath & Shower
Gift Sets
More Bath & Beauty
Beauty Supplies
Health & Fitness Supplies
Snacks & Foods
Top Sellers
More Categories
email us


















View Cart Home Store Info Contact Us Return Policy
Search
BizRate.com Customer Certified Site - Click to Verify

Disclaimer: Designated trademarks and brands are the property of their respective owners.
The statements made, or products sold through this website, have not been evaluated by the Food and Drug Administration. They are not intended to diagnose, treat, cure, or prevent any disease. Actual results may vary significantly and are dependent on individuals. You should always consult with your physician before starting any health products or any health-related programs. You should read carefully all product packaging.
The product image of Member's Mark - Naproxen Sodium 220 mg, Pain Reliever & Fever Reducer - 400 Caplets shown on this page may differ from actual size and flavor, or due to packaging update. We try to be as accurate as possible with photos. Please check the Product Title carefully before ordering.
Privacy Policy
Copyright ©2003 - 2022 VitaCart.com

Store Index 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z